# SDR SWAA031797

- Difficulty date: August 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 52,489 hours, 45,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (12 EA) AT STR 4R, BS'S 380, 410, 420, 430, 460, 500, 500B, 500C, 500C + 10, 500D, 520 AND 530.  REPAIRED SKIN PER SRM.
